# SDR SWAA2016110709431

- Difficulty date: October 22, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 66,718 hours, 53,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 6520723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR CUTOUT PLATE CRACKED AT BS 492, BETWEEN STR 19R TO STR 25R.  R&R PLATE IAW SRM AND DWG.
